Login | Sign Up | Help

septic shock with hypodynamic left ventricle

added by Emmel

septic shock with hypodynamic left ventricle
Comments
Posted By: Emmel (998 days ago)

Yes, it´s right. She was in a oncological treatment for 3 months und
got several cycles of high dose of anthracyclines. Unfortunately it
exists NO echocardiographic document during chemotherapy before she
was admitted to our ICU. So I actually don´t know what is the reason
for this hypodynamic left ventricle: mycotic sepsis and/ or
anthracyclines. Probably both. You´re right, I also think, that
there´s a anterolateral myocardial movemnet disorder. Unfortunately I
got no better clips in mid-esophageal position to verify this.

Posted By: diego (998 days ago)

Nice vid Jorg , yea It's really a hypokinetic ventricle . Getting a
closer look to SAX It does seem affecting mainly the anterolateral
portion of LV .Did that lady take anthraciciles?


Video Information
From:

Emmel

Send PM
(105) | (12) | (3)
Added: 16-10-2011
Runtime: 0m 51s
Views: 3454
Comments: 2

Login to Rate Video

Current Rating:
     
(1 Votes)


Description

about 40 y old patient with B-ALL, condition after chemotherapy; now the patient had a mycotic septic shock caused by candida albicans. Probably infection caused by infected port-catheter in sup. vena cava.


Video URL: